Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Loose, frequent stools, stomach pain. Symptoms related to gall bladder or STDs?

i pass frequent stools and lately they have been loose and sort of fall out. my stomach gets upset when i eat food and i have to run to the bathroom and its usually loose stool and my stomach will ache. ive noticed the day after drinking out at the bars my stomach the following day is upset and i run to the bathroom multiple times. im under suspicion that i have a gull bladder issue? ive talked to my mom about this and she tells me i need to relax because herself and her father have had similiar issues growing up where they just have to go. so im unsure if its axiety? gall bladder? or a std?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having some gastro-intestinal infection giving rise this problem.
Take some anti spasmodic medicine.
Take ofloxacilin, tinidazole combination medicine for 2-3 days.
Take light diet like curd, rice, buttermilk etc.
Take plenty of water.
Ok and take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor